MathSciNet Relay Station
MathSciNet bibliographic data
MR575597 81C20 (60J25)
Albeverio, S.; Høegh-Krohn, R.; Streit, L. Regularization of Hamiltonians and processes. J. Math. Phys. 21 (1980), no. 7, 1636–1642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement